Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On certain extrapolation methods for the numerical solution of integro-differential equations

Author: S. H. Chang
Journal: Math. Comp. 39 (1982), 165-171
MSC: Primary 65R20
MathSciNet review: 658220
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Asymptotic error expansions have been obtained for certain numerical methods for linear Volterra integro-differential equations. These results permit the application of extrapolation procedures. Computational examples are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20

Retrieve articles in all journals with MSC: 65R20

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society